# SDR SWAA2023102003557

- Difficulty date: September 22, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R PASSENGER CABIN 2023-610102<[01] REPLACED ANGLE AND FASTENERS LOCATED BS867 AT LEVEL STR3R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7901 SHEET:66 REV.: A  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS867 AT LEVEL STR3R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7901 SHEET:66 REV.: A RII  SEE INDIVIDUAL SIGN-OFF BELOW
